Discussions By Condition: I cannot get a diagnosis.

This is really weird, please help!!

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: Anonymous
  • September 8, 2008
  • 02:19 AM

I'm fifteen years old, female, and do NOT take any medications. The only odd things with my diet is I'm vegetarian, but I have been for a while.
Lately, (its weird, I warned you), I've been really gassy and it like, staining my underwear orange. My stools are orange too! I don't get it. And it smells so weird, like nail polish remover or something like that. It's extremely gross, and I haven't eaten carrots or mangoes or anything like that in a while, so I'm not sure what's going on. It's BRIGHT orange too, like, neon colored. I'm embaressed to tell my mom because I don't like my doctor and she'll take me straight to him and yeah it's embaressing. PLEASE HELP. I am SOOOO CONFUSED.

Reply Flag this Discussion

1 Replies:

  • Hey some over the counter medicines used to treat gas and that contain aluminum hydroxide can turn your stool orange,also cashews "nut oils"and the taking of alli (sold at wal-mart)to lose weight will cause foul gas and orange stool .The orange stool and gas are caused by your body passingand not absorbing fats and excreting them through your digestive tract.I know you said your a vegetarian but nuts especially cashews are high in oils.Fish,or omega 3 supplementsWeight loss preperations where they block asorbation of fatsBe careful a girl your age needs some proteins in your diet.
    simidrm 36 Replies
    • September 9, 2008
    • 04:43 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?